Affordable Access

Publisher Website

Dendrites with a closed set of end points

Authors
Journal
Topology and its Applications
0166-8641
Publisher
Elsevier
Publication Date
Volume
115
Issue
1
Identifiers
DOI: 10.1016/s0166-8641(00)00058-4
Keywords
  • Dendrite
  • End Points
  • Monotone
  • Open

Abstract

Abstract Dendrites with a closed set of end points are investigated. It is shown that such dendrites are precisely those that do not contain two particular ones. A universal dendrite with a closed set of end points is constructed (also with ramification points of a given order). Open and monotone images of the considered dendrites are studied.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Dendrites with a countable closure of the set of e...

on Topology and its Applications Jan 01, 2008

Universal dendrites for some families of dendrites...

on Topology and its Applications Jan 01, 2008

Classification of dendrites with a countable set o...

on Topology and its Applications Apr 15, 2012
More articles like this..